# SDR XNOA01107

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON ROTATION NR 2 ENGINE COMPRESSOR STALLED 3 TIMES.  REDUCED POWER, ENGINE STABILIZED.  FURTHER ADVANCEMENT OF NR 2 THROTTLE SHOWED ALL PARAMETERS NORMAL.  PERFORMED VISUAL INSPECTION AND GROUND OPERATIONAL RUN.  ALL ENGINE PARAMETERS WITHIN LIMITS.  NO DEFECTS NOTED IAW MM 71-00.  BOROSCOPED TURBINE STAGE 1 & 2 BLADES & VANES IAW PRATT & WHITNEY MM 72-50-00.  NO DEFECTS NOTED.  BOROSCOPED HPC STAGES 6 & 7 IAW PRATT & WHITNEY MM 72-30-00.  NO DEFECTS NOTED.  INSPECTED CHIP DETECTORS IAW PRATT & WHITNEY MM 72-00-00.  NO DEFECTS NOTED.
